# SDR ASOA2014052110539

- Difficulty date: April 28, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED, RBL9 BS 364 - 485.   FOUND OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.  REMOVED CORRODED SEAT TRACK & INSTALLED NEW IAW AMM 53-00-49-000-801 & AMM 53-00-49-400-801.
